# SDR IPXA2024050754126

- Difficulty date: April 24, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073500000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 231LG HAS A CRACK UNDER PANEL.DOT 135/057 FABRICATED M.D.C. FLOOR PANEL 231LG PN: B5327073500000 USING MATERIAL PN:5024N400001SS-G BTCH: 0004055277 I.A.W. S.R.O.A300-5320-40552.
